Took antihistamines

Questions and answers on "Took antihistamines"

My eyes and face redden and swell for no reason on and off for at least 6 times since October 2012. I went to see a dermatologist and was...

doctor1 MD

swelling, painful & red suggest some inflammaton. it may be of salivary gland swelling. take antiboitics of cephalosporin group and antipyretic

Read Full Thread   Ask a Doctor Now

My Brother is on holiday in Malta and is complaining of his forehead, nose, and eyes suddenly becoming swollen. Is this as a result of the sun, or...

doctor1 MD

CAN BE BITE OR ATTACK OF SINUSES
IT TAKES 3 WEEK TO REDUCE WITH MEDICINES
ADD METRONIDAZOLE 200 MG BD FOR 10 DAYS AS THEY CLAER THE SINUS INFECTION...

Read Full Thread   Ask a Doctor Now

Developed hives on a large portion of my inner knees and inner thighs. Next day a small amount on back of upper arms and newest place is on arms in...

doctor1 MD

Hello
Welcome to healthcare magic.
You seem to be having urticaria. If the duration is less than 6 weeks it is acute urticaria, and more than 6...

Read Full Thread   Ask a Doctor Now

Recent questions on Took antihistamines


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy
Related Lab Tests
Related Procedures